Somsak SA-NGUANKOTCHAKORN


Interpolatory Estimation of Multi-Dimensional Orthogonal Expansions with Stochastic Coefficients
Takuro KIDA Somsak SA-NGUANKOTCHAKORN Kenneth JENKINS 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1994/05/25
Vol. E77-A  No. 5  pp. 900-916
Type of Manuscript:  PAPER
Category: Digital Signal Processing
Keyword: 
multi-dimensional signalsoptimum approximationorthogonal expansionsstochastic signals
 Summary | Full Text:PDF(1.1MB)

Generalized Optimum Interpolatory Estimation of Multi-Dimensional Orthogonal Expansions with Stochastic Coefficients
Takuro KIDA Somsak SA-NGUANKOTCHAKORN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1992/12/25
Vol. E75-A  No. 12  pp. 1793-1804
Type of Manuscript:  PAPER
Category: Information Theory and Coding Theory
Keyword: 
interpolation approximationorthogonal expansionstochastic signalsoptimum approximation
 Summary | Full Text:PDF(720.8KB)